# SDR DXTA200500941

- Difficulty date: August 30, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 3,762 hours, 2,344 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Ground Stud
- Condition: Loose
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY RETURN DUE TO NUMEROUS FAILURES & CAS MESSAGES.   IRS 2 FAULT/ FOLLOWED BY SUSPECTED IAC 2 FAILURE.  FMS 2, RMU 2, DU 4 & DU 5 FAILED.  AMBER CAS MESSAGES ASSOCIATED WITH IAC 2 FAILURE.  CAS MESSAGES FADEC REV ADC L, FADEC FAULT LB, PRI-STAB TRIM FAIL, PITCH ROLL DISC, FLT CONTROL FAULT.  CYAN MESSAGES CVR FAIL, FGC FAIL, RUDDER FLT CONTROL SHUT-OFF SWITCH ILLUM & PRIMARY TRIM FAILED RT BUSS SWITCHED TO EMERGENCY & WOULDN`T UNLATCH, X-TIE OPEN.  RT T/R WOULDN`T DEPLOY & NLG STEERING FAILED.  FLAP & SLAT FAILED & RT ENGINE INSTRUMENTS FAILED.  FOUND RT BUSS DROPPING OFF LINE.  RT ENGINE CURRENT TRANSFORMER FAILING CIRCUIT RESISTANCE TEST.  RETORQUED GROUND NUT, TRANSFORMER PASSED TEST IAW C750 MM.
